Hokkaido Mathematical Journal

ADACHI Toshiaki, BAO Tuya, MAEDA Sadahiro,

Congruence classes of minimal ruled real hypersurfaces in a nonflat complex space form.

Hokkaido Mathematical Journal, 43 (2014) pp.137-150

Fulltext

PDF

Abstract

In this paper we study congruency of minimal ruled real hypersurfaces in a nonflat complex space form with respect to the action of its isometry group. We show that those in a complex hyperbolic space are classified into 3 classes and show that those in a complex projective space are congruent to each other hence form just one class.

MSC(Primary)53B25
MSC(Secondary)53C40
Uncontrolled KeywordsMinimal ruled real hypersurfaces, complex space forms, circles